Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Red rashes around naval, thigh after implanting contraceptive. Continued after removing. Possible reason?

Hi! I ve had a red rash around my naval and the tops of my thighs for about a year. It began as soon as I had a contraceptive implant put in and I assumed it was due to that and hormones. I have since had the implant removed but the marks are still there. I ve been doing some internet research and am convinced the marks are through heat exposure as I feel the cold very much and am always clutching a hot water bottle. What do you think? Emma
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Emma, Thanks for using HCM.

The red rash for a year may be due to infection (fungal) or hormonal or due to chronic irritation. Is there any other symptom with the rash? How is it look like, any pain, swelling, irritation, itching, temperature change, elevated border, any palpable lymph nodes. Kindly explain about it and if you can put the photograph of it, it will be easy for us to diagnose and manage you. revert back with the above mentioned.

Feel free to ask me if you have any queries.
Wish you good health. Take care.

Answered: Fri, 2 Aug 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor